Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tired princess

doxycycline??????????

my derm just called me in doxycycline 100mg once daily...

what should i expect??? when do i see results??? he said theres no such thing as an Inital breakout or anything like that from antibiotics... so i guess it'll either work.. or not work...

am i supposed to take this at the same time everyday?? and is it ok i still take zinc?? just not 2 hrs before or after doxy...

neways just popped my first pill right now.. 9pm.. i havent eaten since about 5pm.. so i dont know whether thats a good thing or bed thing for my stomach.. i guess we'll find out ;x

Share this post


Link to post
Share on other sites

i never have stomach problems when i take it..maybe just a tiny stomach ache but nothing major

its no miracle cure but itll help keep u under control a little better.. and id recommend taking at the same time as usual just to keep u on it 24 hrs a day

Share this post


Link to post
Share on other sites

I used Doxy it didn't work for me-Hopefully it will work for you-I was told it takes about 3 weeks to start working. Good Luck

Share this post


Link to post
Share on other sites

yeah it really is different for different people. for me, it actually made it worse (!?)- but for some they see results within 4 weeks, sometimes up to 8-12 weeks.

yep take it on an empty stomach, preferably 2 hours before or after you've eaten. i literally can't wait that long to eat, so wait 1 and a half hour either side! :D

gl with it! :) (oh and yeah avoid eating anything high in calcium or magnesium close to taking a pill! :D)

Share this post


Link to post
Share on other sites

I have been on low-dose doxycycline for 8 years and it is great. I didn't experience any kind of initial breakout at all. I would just recommend taking it with food so it doesn't hurt your stomach.

As far as how long you have to take it, I obviously took it a long time! I never broke out if I missed a week or two, though. However, it is not a cure. I quit taking it all together about a month and a half ago and while my face is still completely clear I have gotten tiny little bumps on my back so I am going to go back on it again (50 mg once a day).

Hope it works for you! I have had a lot of success with it!

Share this post


Link to post
Share on other sites

I don't take it on an empty stomach because it makes me feel really queasy and naseous.

Initally i had a break out but i'm not sure if it was due to the differin which i was also using.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×